# SDR IPXA2015032387319

- Difficulty date: March 9, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 21,864 hours, 14,755 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536140
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK FLOOR PANEL 251XGF IS CRACKED AND PUNCTURED.  PANEL RACK, FABRICATED PANEL 251XGF FROM A403H-48X144, BATTERY 2664589 IAW SREO B757-5320-9692-H.
